Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 290, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 10, 2011, 8:54 PM CDT for Bourbon County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 8:54 PM CDT (01:54 UTC)
- Expired
- Jun 10, 2011, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS53 KSGF 110154
SVRSGF
KSC011-110300-
/O.NEW.KSGF.SV.W.0290.110611T0154Z-110611T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1000 PM CDT.
* AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 10 MILES WEST OF PORTERVILLE...OR 18 MILES
NORTH OF ST. PAUL...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH.
* LOCATIONS IMPACTED INCLUDE HIATTVILLE...MARMATON...PAWNEE
STATION...PETERSBURG...PORTERVILLE...REDFIELD AND UNIONTOWN.
A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 945 PM
FOR NORTHERN BOURBON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3782 9509 3788 9509 3790 9476 3767 9473
3767 9484 3767 9488 3768 9488 3768 9509
3781 9510
TIME...MOT...LOC 0153Z 266DEG 21KT 3777 9521
WIND...HAIL 60MPH 1.25IN
$$
WISE3 follow-up statements
632
WWUS53 KSGF 110214
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT FRI JUN 10 2011
KSC011-110300-
/O.CON.KSGF.SV.W.0290.000000T0000Z-110611T0300Z/
BOURBON KS-
914 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN BOURBON COUNTY...
AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES NORTHWEST OF PORTERVILLE...OR
18 MILES NORTH OF ST. PAUL...MOVING EAST AT 20 MPH. THIS STORM IS
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE HIATTVILLE...MARMATON...PAWNEE STATION...
PETERSBURG...PORTERVILLE...REDFIELD AND UNIONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3782 9509 3788 9509 3790 9476 3767 9473
3767 9484 3767 9488 3768 9488 3768 9509
3781 9510
TIME...MOT...LOC 0215Z 272DEG 18KT 3778 9507
WIND...HAIL 60MPH 1.25IN
$$
WISE121
WWUS53 KSGF 110224
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT FRI JUN 10 2011
KSC011-110300-
/O.CON.KSGF.SV.W.0290.000000T0000Z-110611T0300Z/
BOURBON KS-
924 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN BOURBON COUNTY...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTH OF PORTERVILLE...OR 18
MILES NORTH OF ST. PAUL...MOVING EAST AT 20 MPH. THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE HIATTVILLE...MARMATON...PAWNEE STATION...
PETERSBURG...PORTERVILLE...REDFIELD AND UNIONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3782 9509 3788 9509 3790 9476 3767 9473
3767 9484 3767 9488 3768 9488 3768 9509
3781 9510
TIME...MOT...LOC 0224Z 276DEG 18KT 3777 9504
WIND...HAIL 60MPH 1.75IN
$$
WISE849
WWUS53 KSGF 110244
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT FRI JUN 10 2011
KSC011-110300-
/O.CON.KSGF.SV.W.0290.000000T0000Z-110611T0300Z/
BOURBON KS-
944 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN BOURBON COUNTY...
AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR PETERSBURG...OR 18 MILES WEST OF
FORT SCOTT...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE HIATTVILLE...PAWNEE STATION...
PETERSBURG...PORTERVILLE AND UNIONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3782 9509 3786 9508 3780 9477 3767 9473
3767 9487 3768 9489 3768 9509 3780 9510
TIME...MOT...LOC 0244Z 288DEG 13KT 3775 9500
WIND...HAIL 60MPH 1.25IN
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:18 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 10, 7:18 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 718 PM CDT FRI JUN 10 2011 ...UPDATE TO AVIATION... .UPDATE... SHORT TERM OBJECTIVE ANALYSIS INDICATES THAT THE CAP HAS NEARLY ERODED OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. LOW LEVEL CONVERGENCE IS MAXIMIZED ACROSS THIS AREA DUE TO A WEAK SURFACE LOW SWINGING NORTHEAST ALONG A QUASI-STATIONARY FRONTAL BOUNDARY. WATER VAPOR IMAGERY AND REGIONAL WIND PROFILERS ALSO INDICATE A SUBTLE SHORT WAVE TROUGH JUST NOW MOVING EAST INTO SOUTH CENTRAL KANSAS. CONVECTIVE INITIATION IS THEREFORE EXPECTED ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS BY 7 PM. MEANWHILE...MLCAPE VALUES NORTH AND WEST OF INTERSTATE 44 ARE IN THE 2000 TO 2500 J/KG RANGE. EFFECTIVE BULK SHEAR IS IN THE 30 TO 35 KNOT RANGE...WHICH MAY BE JUST ENOUGH FOR INITIAL CONVECTIVE MODE TO BE SUPERCELLS. THIS ACTIVITY SHOULD THEN TRANSITION INTO CLUSTERS AND LINE SEGMENTS BY MID EVENING AS COLD POOLS BEGIN TO CONGLOMERATE. AS WAS THE CASE LAST NIGHT...WILL HAVE TO WATCH LINE SEGMENTS ACCELERATING EAST AND NORTHEAST GIVEN LOW LEVEL SHEAR VECTORS. THESE SEGMENTS WILL OFFER THE GREATEST SEVERE WIND THREAT AS SHEAR/COLD POOL BALANCE WILL BE ATTAINABLE FOR AN HOUR OR TWO. EVENTUALLY...COLD POOL STRENGTH SHOULD INCREASE ENOUGH BY LATE THIS EVENING TO LEAD TO A WEAKENING TREND AS STORMS PUSH INTO THE CENTRAL AND EASTERN MISSOURI OZARKS. THINK STRAIGHT LINE WIND GUSTS OVER 60 MPH WILL BE THE MAIN THREAT ALONG AND NORTH OF THE INTERSTATE THIS EVENING. THERE WILL BE A LARGE HAIL THREAT ALSO...BUT CORES WILL HAVE TO BE STOUT AND/OR HAVE MID LEVEL ROTATION TO OVERCOME HIGH FREEZING LEVELS. SCHAUMANN && .DISCUSSION... /ISSUED 315 PM CDT FRI JUN 10 2011/ CURRENTLY...QUASI-STATIONARY FRONT EXTENDS FROM QUINCY ILLINOIS TO JUST NORTH OF NEVADA AND POINTS TO THE SOUTHWEST. A LITTLE MORE IN THE WAY OF CLOUD COVER OBSERVED TODAY...AND THIS SHAVED A DEGREE OR TWO OFF OUR TEMPERATURES COMPARED TO THE PAST SEVERAL DAYS. THE ATMOSPHERE SOUTH OF THE BOUNDARY IS UNSTABLE WITH LIFTED INDEX VALUES IN THE -8 TO -10 RANGE. MLCAPE HAS RISEN TO AROUND 2000 J/KG...GIVE OR TAKE...THOUGH WE CONTINUE TO BATTLE A BIT OF A CAP WITH BOTH SBCIN AND MLCIN GREATER THAT 50 J/KG OVER THE WESTERN HALF OF THE AREA. CIN IS WEAKER OVER THE EASTERN HALF OF THE AREA AND HAVE ALREADY SEEN A FEW CELLS DEVELOP ACROSS CENTRAL MO. TEMPERATURES WILL PEAK IN THE UPPER 80S TO AROUND 90 DEGREES OVER THE NEXT HOUR OR SO. TONIGHT AND SATURDAY...A FEW BOUNDARIES AND WEAK WAVES ALOFT WILL MAKE FOR A MESSY FORECAST HEADING INTO TONIGHT. SHOULD SEE A GRADUAL UPSWING IN CONVECTION DURING THE LATE AFTERNOON HOURS... WITH GREATER INTEREST FOCUSED NEAR THE AFOREMENTIONED STATIONARY BOUNDARY JUST TO OUR NORTHWEST. CLUSTERS OF SHOWERS AND STORMS SHOULD DEVELOP AND MOVE INTO CENTRAL MO BY EARLY THIS EVENING...WITH A SLOW TREND TO THE SOUTH WITH TIME. CERTAINLY ENOUGH INSTABILITY TO SUPPORT SCATTERED STRONG TO SEVERE STORMS. WHILE MID LEVEL LAPSE RATES ARE DECENT...7.5 C/KM...THERE IS A RATHER LARGE WARM CLOUD DEPTH. HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE. SHOULD SEE A RISK FOR DAMAGING DOWNBURST WINDS AS WELL. STRENGTH OF CONVECTION SHOULD WEAKEN AS WE LOSE DAYTIME HEATING...THOUGH ACTIVITY SHOULD MAINTAIN ITSELF INTO THE OVERNIGHT HOURS AS A LOW LEVEL JET INTERSECTS THE EFFECTIVE BOUNDARY MOVING INTO THE AREA. COULD SEE A SLOW MOVEMENT OF THIS ACTIVITY TO THE SOUTH...SO CANNOT RULE OUT A RISK FOR LOCALIZED FLASH FLOODING. THE BOUNDARY SHOULD SAG INTO SOUTHERN MISSOURI AND STALL NEAR THE MO/ARK BORDER BY DAYBREAK WEDNESDAY. THIS FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT SATURDAY. INSTABILITY MAY BE A BIT WEAKER GIVEN BETTER PROSPECTS FOR DECENT AMOUNT OF CLOUD COVERAGE DURING THE DAY...BUT CANNOT RULE OUT A FEW STRONGER STORMS. SATURDAY NIGHT AND SUNDAY...THE STALLED BOUNDARY TO OUR SOUTH WILL MOVE BACK TO THE NORTH AND PROVIDE ADDITIONAL FOCUS FOR SHOWERS AND STORMS...PARTICULARLY LATE SATURDAY NIGHT INTO SUNDAY. COULD SEE A ROUND OF SEVERE STORMS SUNDAY AFTERNOON/EVENING. THE EXACT LOCATION OF THE RISK WILL BE DETERMINED BY THE POSITIONING OF THE FRONT DURING THIS TIME...WHICH REMAINS UNCERTAIN AND SOMETHING TO MONITOR OVER THE WEEKEND. MONDAY THROUGH FRIDAY...12Z SUITE OF MEDIUM RANGE MODEL OUTPUT OFFERS VERY LITTLE CHANGES TO THE GOING FORECAST. SHOULD SEE A GRADUAL TRANSITION TOWARD A PROGRESSIVE NORTHWEST FLOW ALOFT AS RIDGING BECOMES FAVORED OVER THE SOUTHWEST STATE AND TROUGHING FAVORED OVER THE EASTERN CONUS. OVERALL...THIS WILL MAINTAIN AT OR JUST ABOVE AVERAGE TEMPERATURES WITH AN OPPORTUNITY FOR RAIN FROM TIME TO TIME BASED ON TIMING OF SMALLER SCALE FEATURES. THERE REMAINS A SIGNAL FOR RAIN CHANCES LATE TUESDAY INTO WEDNESDAY... HOWEVER BEYOND THIS CONFIDENCE IN THE TIMING OF SHORTWAVES ALOFT IS LOW. HAVE MAINTAINED CHANCE POPS LATE TUESDAY INTO WEDNESDAY...WITH PERIODIC SLIGHT CHANCES FOR THE REMAINDER OF THE FORECAST UNTIL DETAILS BECOME MORE CLEAR. GAGAN && .AVIATION... THUNDERSTORMS WILL PUSH INTO SOUTHWEST MISSOURI THIS EVENING ALONG AN ADVANCING FRONTAL BOUNDARY. INCLUDED VCTS PREVAILING GROUPS FOR NOW AT KJLN AND KSGF. ONCE THE TIMING AND PLACEMENT OF STORMS BECOMES CLEARER...AN AMENDMENT WILL LIKELY BE NEEDED TO INCLUDE TEMPO OR PREVAILING THUNDERSTORMS. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH ANY THUNDERSTORMS. THINK THE STORMS WILL STAY JUST NORTH OF KBBG TONIGHT. ONCE THE FRONT PUSHES THROUGH... UPSTREAM OBSERVATIONS INDICATE AN MVFR DECK IN ITS WAKE. THUS MAINTAINED THE MVFR FROM THE PREVIOUS FORECAST FOR LATER TONIGHT AND EARLY SATURDAY MORNING. THUNDERSTORMS WILL THEN REDEVELOP AGAIN SATURDAY AFTERNOON ACROSS SOUTHWEST MISSOURI. INSERTED PREVAILING CB GROUP TO COVER THIS FOR NOW. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 10, 6:15 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 615 PM CDT FRI JUN 10 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 615 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED FLASH FLOOD RISK. DISCUSSION... THUNDERSTORMS WILL DEVELOP THIS EVENING ALONG AND AHEAD OF A FRONTAL BOUNDARY ACROSS EASTERN KANSAS. THESE STORMS ARE THEN EXPECTED TO MERGE INTO CLUSTERS AND LINE SEGMENTS AS THEY MOVE INTO WESTERN MISSOURI LATER THIS EVENING. STRAIGHT LINE WIND GUSTS OVER 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS... AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN THREATS WITH THESE STORMS ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. THERE WILL ALSO BE A LIMITED FLASH FLOODING RISK IN LOCATIONS THAT RECEIVE MULTIPLE STORMS. WHILE STORMS ARE EXPECTED TO GENERALLY WEAKEN STARTING LATE THIS EVENING...A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. DURING THE OVERNIGHT PERIOD...THE MAIN THREATS WITH THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH MONDAY OF NEXT WEEK. SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...ESPECIALLY DURING THE SUNDAY AFTERNOON AND EVENING TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jun 10, 7:48 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 5 N FLORENCE 38.66N 92.99W
06/10/2011 E1.00 INCH MORGAN MO PUBLIC
&&
JTKLocal storm report, Jun 10, 8:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL DIXON 37.99N 92.09W
06/10/2011 E0.88 INCH PULASKI MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME TO NICKEL SIZED HAIL.
&&
JTKLocal storm report, Jun 10, 8:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL DIXON 37.99N 92.09W
06/10/2011 E1.00 INCH PULASKI MO TRAINED SPOTTER
&&
JTKSpecial weather statement, Jun 10, 8:18 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT FRI JUN 10 2011
MOZ070-110145-
PULASKI MO-
818 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PULASKI COUNTY UNTIL 845
PM CDT...
AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOUTHWESTERN FORT LEONARD WOOD...OR 13 MILES
SOUTH OF WAYNESVILLE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3760 9206 3761 9224 3765 9226 3770 9238
3787 9208 3761 9203
TIME...MOT...LOC 0119Z 239DEG 14KT 3766 9225
WISELocal storm report, Jun 10, 8:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL MAPLETON 38.01N 94.88W
06/10/2011 E0.75 INCH BOURBON KS PUBLIC
&&
JTKSpecial weather statement, Jun 10, 8:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT FRI JUN 10 2011
MOZ058-110215-
MARIES MO-
850 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES COUNTY UNTIL 915
PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VICHY...OR 14 MILES NORTH OF ROLLA...MOVING
EAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3830 9164 3829 9163 3805 9163 3805 9181
3822 9188
TIME...MOT...LOC 0150Z 250DEG 24KT 3816 9172
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 56 min |
| Jun 10, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 65 min |
| Jun 10, 9:39 PM CDT | Special Weather Statement | SGF | Cherokee, Crawford | 66 min |
| Jun 10, 9:46 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 59 min |
| Jun 10, 9:54 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.